# SDR SWAA2023101610668

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 54,342 hours, 27,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD 'EMERGENCY EXIT' SIGN IS BROKEN<[01] R&R AFT OVERHEAD EMERGENCY EXIT SIGN REF AMM 33-51-01 OPS CK GOOD
